# SDR CALA2011101900676

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 43,788 hours, 7,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 96094
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L-4 EXIT SIGN EMERGENCY LIGHTS FAILED 15 MINUTE TIME CHECK.  FAILED TWICE.  REPLACED BATTERY PACK AND CHARGER M739.  OPS CHECK NORMAL.  BATTERY P/N D717-01-100 S/N 96094,CHARGER P/N D717-02-030 S/N 15725.
